# SDR ASOA200900890

- Difficulty date: August 11, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 19,787 hours, 16,648 cycles
- System (JASC): 2571 · Battery Box Structure
- Part: Rib
- Condition: Cracked
- Location: Battery
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BATT RIB IS CRACKED.   COMPLIED WITH REO 601R-57-51-046.
